Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Abdominal pain bleeding after mtp kit

Premium Questions

doctor1 MD

I had Mtp kit . I took one medicine two days ago and inserted 4 tablets around 10.30 today. now its heavy bleeding and pain in abdomen. is everything is safe. Vomiting has started since 3 hours and i took ...

doctor1 MD

Dear Sir/Madam, I m a 8weeks pregnant lady & I m of 23 years old.Used MTP kit for abortion .Mifepristone taken on friday& After taking Misoprostol on Sunday, I bleeded a lot in d first day, also clotting ...

doctor1 MD

I have taken cipla mtp kit for termination of pregnancy the details of which are as a follows ... in my mouth for half hour. Since then I have had lot pain in abdomen followed by light bleeding. Now I ...

doctor1 MD

Hi doctor, After taking Mtp kit(1+4) full course, 1 tablet (morning) taken on 14june 1 tablet ... and bleeding didn't starts yet. Could you please guid me, what can i do ...

doctor1 MD

i have taken mtp kit . on the day when i got second dose of tabs i had bleeding with clots on 2nd day there was no bleeding or no abdominal pain but on 3rd day again bleeding starts with fewer clots ...

Public Forum Discussions

doctor1 MD

that they period after the use of MTP kit last for a longer period but its been almost 24 days over and my period ...Dear Sir, I m a 6 weeks pregnant lady & I m of 22 years old.Used MTP kit for abortion ...

doctor1 MD

I took mtp kit pills and had heavy blreeeding for 2 days and after that bleeding iees very less ... only 5 days after i had the mtp kit.Plz reply as soon as possible. ...

doctor1 MD

us that it is a positive sign so we then decided to go for MTP through MTP kit, I took 600 Mg of Mifepristobne yesterday morning but later in evening I developed severe abdominal pain and the today morning I ...

doctor1 MD

Hi my wife was 6 weeks pregnant.as we are not ready for a child.she used mtp kit. Now the bleeding ... bleeding and very heavy pain in lower abdomen. And lower back.plz suggest ...

doctor1 MD

I took mtp kit to expel abortion three days back that is my 4 weeks pregnancy. I had normal blood ... that pregnancy is aborted completely? Now i am fine and i dont have any symptims such hss abdominal pain, fever ...

doctor1 MD

and the doctor prescribed me the MTP kit.i consumed all 4 tablets with a gap of 2 hours as prescribed ... worked in my case..i had very severe abdominal pain and passed some blood clots as well but now ...

doctor1 MD

i am having severe lower abdominal pain after taking MTP kit( abortion ). please suggest any medicine to get rid of this pain. ...

doctor1 MD

for the first time. We are planning to use MTP kit for abortion. My questions are 1. When will bleeding start? 2. How many days it will bleed? 3.When will pain start? 4 . for how many days pain will be there? 5. Can ...

doctor1 MD

Suggest dosage for MTP kit Hi doctor, After taking Mtp kit(1+4) full course, 1 tablet (morning ...june) today is 17th ... Can we use Meftal spas for cramp pain ...

doctor1 MD

Hi my wife took MTP kit s 1st tab on 7th Aug den after 48 hrs on 9th Aug, 4 tabs were inserted in her vagina... then she got stomach pain and bleeding for 4-5 hrs . Now on 10th Aug bleeding has almost ...

Mobile Questions and Answers

doctor1 MD

it is abnormal to have lower abdominal pain.

doctor1 MD

bleeding, pain, irregular periods,abdominal pain

doctor1 MD

yes, it is normal to have to abdominal pain and vaginal mucus.